This note provides an affirmative answer to Problem 2.6 of Praeger and Schneider ['Group factorisations, uniform automorphisms, and permutation groups of simple diagonal type', Israel J. Math. 228(2) (2018), 1001-1023]. We will build groups (abelian, nonabelian and simple) for which there are two automorphisms of such that the map is surjective.

ON A PROBLEM of PRAEGER and SCHNEIDER

Jabara Enrico
Project Administration
2020

Abstract

This note provides an affirmative answer to Problem 2.6 of Praeger and Schneider ['Group factorisations, uniform automorphisms, and permutation groups of simple diagonal type', Israel J. Math. 228(2) (2018), 1001-1023]. We will build groups (abelian, nonabelian and simple) for which there are two automorphisms of such that the map is surjective.
File in questo prodotto:
File Dimensione Formato  
Praeger_BJ.pdf

non disponibili

Descrizione: Praeger_BJ.pdf
Tipologia: Documento in Pre-print
Licenza: Accesso chiuso-personale
Dimensione 269.39 kB
Formato Adobe PDF
269.39 kB Adobe PDF   Visualizza/Apri

I documenti in ARCA sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10278/3719146
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact